# SDR ASAA2023060443470

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 37,987 hours, 12,030 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTA9732
- Condition: Damaged
- Location: #1 Engine
- Part time: 51,682 hours, 17,295 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING START OF #1 ENG THE N2 GOT TO 24% THEN WENT BACK DOWN TO 7% START VALVE LIGHT WAS ON. WE TRIED A CROSSBLEED START, N2 ONLY GOT TO 7%. START VALVE WAS ON. GROUNDED - YES. FOUND DAMAGE ON STARTER BLADES, REMOVED AND REPLACED ENG #1 STARTER IAW B737-900 AMM 80-11-01. OPS TEST NORMAL, IDLE CHECK AND LEAK CHECK GOOD.
